# SDR RAIA201012190001

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 25,586 hours, 22,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AIRCRAFT WAS AT 19,000 FEET WHEN A EXTREMELY LOUD SQUEAL WAS HEARD BY THE PASSENGER DOOR.  AIRCRAFT MADE AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND ADJUSTED THE PASSENGER DOOR UPPER FOLDING FLAP.  AIRCRAFT WAS PRESSURIZED AND LEAKED CHECKED GOOD.
